| Model Number |
PVC200 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/06/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explant unknown product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that one year, three months post implant of this bioprosthetic pulmonic valved conduit in a pediatric patient, this device was explanted and replaced.No failure mechanism and no other adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.